# SDR SWAA2021062912897

- Difficulty date: January 6, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT; AFT CORNER SCUFF PLATE CRACKED. / REMOVED FWD CARGO PIT DOOR AFT CORNER SCUFF PLATE REPAIRED AND REINSTALLED IAW SWA EA NO 1-A53-2076 REV 11
